# SDR UALA2013040902391

- Difficulty date: April 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 73,104 hours, 27,389 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OMC SMOKE GOGGLES MISSING.  REPLACED SMOKE GOGGLES.
